# SDR FDEA201607072300

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102889
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1400 STRINGERS 29R - 29L FRAME WEB CORRODED, BOTH FRONT AND AFT SURFACE.  FRAME REMOVED AND REPLACED IAW DWG 146N1011 SHT 3 REV E. FRAME FABRICATED IAW DWG 146N1028 SHT 8 REV D.  REPAIR CLASSIFIED AS MAJOR.
